Thyroid UK

T3

I was started on T3 two months ago. Once I began the new med my levothyroxine was decreased from 200mcg to 150 mcg and added T3 at 5mg twice a day for one week and increased to 7.5mg there after. In the beginning I felt great but now I feel like I'm all over the place. Today I o.k. but the next day I'm tired and sluggish. I have mood swings and slight anxiety that all come and go without warning. How long will it take for my symptoms to level off and the energy to increase and remain consistent?

4 Replies
oldestnewest

Welcome to the forum, MzFlavor70.

It's time for a blood test to check levels. I suspect your endo reduced your T4 too much when he added T3. 7.5mcg T3 is equivalent to 22.5mcg T4 so by reducing your T4 by 50mcg you may be undermedicated and this could be why you are tired and anxious.

1 like
Reply

Hi Clutter

Do you know what doses I would be on with 62.5 T4 and a 5mg T3 pill? What does this equate too the T3 part? Thanks :)

Reply

5mcg x 3= 15mcg equivalent of T4. Add that to the 62.5 mcg of T4 and you’re technically taking 77.5mcg of T4.

T4:T3 ratio is 1:3

Reply

Isn't a 5mg T3 pill equivalent to 25mg T4?

Reply

You may also like...